# SDR REXA2016011300106

- Difficulty date: January 13, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL IS CORRODED, BETWEEN FS 319 - 349.  CONTINUATION CARD 167.  R & R SERVICE DOOR LOWER SILL ANGLE IAW SRM 51-42-21, 51-42-06, 51-42-10, 51-42-21 & 51-42-36.  SEE JC 8794311 OP 129 FOR STEPS 1 - 5.
